# SDR HALA2021061400068

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 22,668 hours, 3,684 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: EEC201002BX
- Part serial: BX91428
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 20,267 hours, 3,191 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 CTL SYS FAULT ON ENGINE SHUTDOWN. T/S PER A330 TSM 71-00-00-810-929-A. FAULTED EEC. R/R #2 ENG EEC PER A330 AMM 73-21. FADEC TEST OK. PN OFF EEC2010-02BX, SN OFF BX91428, PN ON EEC2010-02BZ SN ON BX91143.
